{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,8]],"date-time":"2026-06-08T04:29:45Z","timestamp":1780892985927,"version":"3.54.1"},"reference-count":0,"publisher":"Turk Noropsikiyatri Dernegi","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Archives of Neuropsychiatry"],"published-print":{"date-parts":[[2018]]},"DOI":"10.29399\/npa.22860","type":"journal-article","created":{"date-parts":[[2018,3,31]],"date-time":"2018-03-31T22:56:40Z","timestamp":1522537000000},"source":"Crossref","is-referenced-by-count":4,"title":["Olanzapine Associated Acute Peripheral Edema and Pericardial Effusion: A Case Report"],"prefix":"10.29399","author":[{"given":"Mehmet","family":"Arslan","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Umit","family":"Bulut","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Deniz Dilan","family":"Naki","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"11940","container-title":["Archives of Neuropsychiatry"],"original-title":[],"language":"en","deposited":{"date-parts":[[2018,3,31]],"date-time":"2018-03-31T22:56:41Z","timestamp":1522537001000},"score":1,"resource":{"primary":{"URL":"http:\/\/submission.noropsikiyatriarsivi.com\/default.aspx?s=public~kabul&mId=22860"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018]]},"references-count":0,"alternative-id":["22860"],"URL":"https:\/\/doi.org\/10.29399\/npa.22860","relation":{},"ISSN":["1309-4866"],"issn-type":[{"value":"1309-4866","type":"print"}],"subject":[],"published":{"date-parts":[[2018]]}}}